# SDR AALA202512031645

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 37,799 hours, 16,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FORWARD ENTRY DOOR SEAL LEAKING IN FLIGHT, CONFIRMED DOOR SEAL BLOWN/TORN OUT AT 6 O'CLOCK. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.  (OPEN).
